# SDR NSVA200600151

- Difficulty date: September 27, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 22,717 hours, 34,719 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT T-HANDLE WILL NOT TEST.  REMOVED AND RESECURED RT FIRE LOOP CONNECTOR ON RT ENGINE.  OPERATIONAL CHECK GOOD IAW 26-10-00.
